Correlation of fractional parts of n2α

Research output: Contribution to journalArticlepeer-review


We study the correlation measures associated to sequences of the form n2α (mod 1). For well approximate irrational numbers α we show that a necessary and sufficient condition for n2α (mod 1) to have Poissonian subsequences is that the denominators of good approximants to α are essentially square free.

Original languageEnglish (US)
Pages (from-to)1-21
Number of pages21
JournalForum Mathematicum
Issue number1
StatePublished - 2003

ASJC Scopus subject areas

  • General Mathematics
  • Applied Mathematics


Dive into the research topics of 'Correlation of fractional parts of n2α'. Together they form a unique fingerprint.

Cite this